# SDR BQVA200752271

- Difficulty date: May 18, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 10,605 hours, 4,958 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500
- Part time: 10,605 hours, 4,958 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE ATTACH FITTING AT FS 452 BL 33 (LEFT SIDE), CORROSION DETECTED DURING THE SCHEDULED ULTRASONIC INSPECTION.  THE CORROSION ON THE OUTBOARD SURFACE IS .158 INCH IN DEPTH, .125 INCH IN LENGTH; AND .125 INCH IN DIAMETER.   [07-03-07]  ENGINEERING HAS GRANTED A FLIGHT ALLOWANCE UNDER WO CS117819. THIS ALLOWS CONTINUED NORMAL OPERATION FOR 180 DAYS UNTIL NOV. 27, 2007 BY WHICH TIME A REPAIR IAW ASC229 WILL BE REQUIRED.
